# SDR 2000ZZZX336

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3758032
- Condition: Corroded
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CORROSION ON RT WING AT INNER AFT PLATING PANEL AT STA XW 408 BETWEEN STRINGERS 5 AND 7.  REPAIRED CORROSION DAMAGE IAW FINE AIR EA NR G5730-08:00, SEMAN EO 990103 AND BOEING MESSAGE M7200-99-08364.
